Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

concerned about my IUD

i have had the iud for about one year and a half ....after a couple of months my period whent away completly but last month i had my period it was very light but it was for a good 5 to 6 days long....now i have my period again and its a little bit heavier than last time.. what does this mean? did it move? do i need to go to the doc? if anyone can plz help me

Answer Question
 
yunque000

Asked by yunque000 at 12:58 AM on Jul. 8, 2009 in Health

Level 1 (0 Credits)
Answers (4)
  • What IUD do you have? Have you had any other adverse effects from it?
    Mrs.BAT

    Answer by Mrs.BAT at 8:43 AM on Jul. 8, 2009

  • I have the IUD as well and have some of the same problems, sometimes I bleed for days and sometimes I am on for 2 wks and off for 2 wks and last month it was the heaviest ever since I have had this. I'm not sure if it's normal, but atleast it's not just me
    determind

    Answer by determind at 12:11 PM on Jul. 8, 2009

  • i have mereina and no.... no other side effects :o( im glad i am not the only one either but before this i didnt have my period for a little bit longer than a year!! its suppose to make it go away that why i am concern after over a year i get my period again i dont know if i did something or what happen.....
    yunque000

    Answer by yunque000 at 6:28 PM on Jul. 8, 2009

  • never hurts to go ask the doctor anyway just to ease your fears
    alliednut

    Answer by alliednut at 10:09 PM on Jul. 8, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.